# SDR AWXA200501587

- Difficulty date: November 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479577
- Condition: Corroded
- Location: Bs 858-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED CORROSION ON THE AFT CARGO FLOOR WEB AT BS 858 TO BS 863, BL 19R AND WL 158.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-OI 1 FIG 1.  MAINTENANCE REMOVED WEB AND INSTALLED NEW WEB AT BS 858 TO BS 863, BL 19R AND WL 158 IAW BOEING 737-300 SRM 51-40-02-0G.
